# SDR IPXA2023030991678

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 25,736 hours, 15,813 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAMAIN CABIN DOOR OPEN LOCK INOPREADJUSTED CREW DOOR OPEN LOCK BUTTON SWITCH. OPS CHECK GOOD PER A300 AMM 52-10-00.
